AN EXACT FORMULA FOR DEFAULT SWAPTIONS' PRICING IN THE SSRJD STOCHASTIC INTENSITY MODEL

File Description SizeFormat 
Mathematical Finance_20_3_2010.pdfAccepted version337.67 kBAdobe PDFDownload
Title: AN EXACT FORMULA FOR DEFAULT SWAPTIONS' PRICING IN THE SSRJD STOCHASTIC INTENSITY MODEL
Author(s): Brigo, D
El-Bachir, N
Item Type: Journal Article
Publication Date: 1-Jul-2010
URI: http://hdl.handle.net/10044/1/18326
DOI: http://dx.doi.org/10.1111/j.1467-9965.2010.00401.x
ISSN: 0960-1627
Publisher: WILEY-BLACKWELL
Start Page: 365
End Page: 382
Journal / Book Title: MATHEMATICAL FINANCE
Volume: 20
Issue: 3
Copyright Statement: © Copyright the Authors. Journal Compilation © 2010 Wiley Periodicals, Inc. This is the peer reviewed version of the following article: Brigo, D. and El-Bachir, N. (2010), AN EXACT FORMULA FOR DEFAULT SWAPTIONS’ PRICING IN THE SSRJD STOCHASTIC INTENSITY MODEL. Mathematical Finance, 20: 365–382, which has been published in final form at http://dx.doi.org/10.1111/j.1467-9965.2010.00401.x.  This article may be used for non-commercial purposes in accordance With Wiley Terms and Conditions for self-archiving.
Publication Status: Published
Appears in Collections:Financial Mathematics



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons